# SDR SWAA032186

- Difficulty date: October 1, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 48,734 hours, 45,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BOTH LEFT AND RIGHT FUSELAGE FRAME ASSY'S CRACKED AT BS 188, WL 207.  REPAIRED FRAMES PER SRM.
